MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR
Model Number RMC-A1000GG
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that their aed arm will no longer work.The customer said that the arm has been out of service for 6+ months.The service/software was upgrade- unit not available at time of call.Although requested, additional information regarding the complaint has not been provided and the cause of the complaint is not known.Should additional information become available a follow-up mdr shall be submitted.
 
Event or Problem Description
The customer reported that their arm will no longer work.The customer said that the arm has been out of service for 6+ months.The service/software was upgrade- unit not available for trouble shooting at time of call.They reported that this did not occur during patient use.

Brand Name
LIFELINE
Common Device Name
CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key20322276
Report Number3003521780-2024-01061
Device Sequence Number15455044
Product Code DRM
UDI-Device Identifier10815098020536
UDI-Public(01)10815098020536
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRMC-A1000GG
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown